# SDR DALA2023041102810

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39824
- Aircraft time: 17,280 hours, 11,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2713279) DURING INSPECTION FOUND AFT CARGO BETWEEN STA 727L AND 747 RH FLOOR TO SIDEWALL TRANSITION STRUCTURE HAS MULTIPLE SMALL GOUGES, A DENT AND SIGNS OF CORROSION. REPAIRED SIDE PANEL WITH NEW SECTION AND SPLICE @ AFT CARGO RH FLOOR SIDEWALL TRANSITION STRUCTURE BS 727L AND 747 I.A.W B737-900 SRM 53-00-53-2R PROCEDURE 5.
